# SDR COMA0460329

- Difficulty date: May 20, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 10,292 hours, 8,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0034
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,386 hours, 7,471 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5578 FLAPS FAILED ON APPROACH.  REPLACED THE FLAP CONTROL LEVER.
